- The following indications and symptoms may be seen by a person who has taken an excessive amount of fentanyl: 2,7Unhealthy blood pressure levels
- A feeling of nausea and sickness
- Limp body
What happens when you overdose on fentanyl?
An overdose from fentanyl can happen within minutes after first being exposed to the substance.It is possible to rapidly experience the effects of fentanyl by inhaling it, smoking it, swallowing it, injecting it, or even absorbing it through skin-to-skin contact.Intoxication with fentanyl, which is classified as an opioid medication, is known to produce powerful states of euphoria and has a depressive effect on the central nervous system.
What are the symptoms of a drug overdose?
An bout of panic that is followed by symptoms such as trembling throughout the body, difficulty breathing, profuse perspiration, and a racing heartbeat If a person uses more than one kind of substance, their risk of experiencing the feelings and other signs of an overdose is considerably increased.
What happens after an opioid overdose?
In the most extreme circumstances, a person’s condition may be so bad that they may spend the remainder of their lives in a vegetative state. An opioid overdose can leave a person with a variety of cardiac issues, including heart arrhythmia and pulmonary edema, as well as renal abnormalities, which may need the recipient to have a kidney transplant.
What is the antidote for fentanyl overdose?
It is possible to reverse the effects of a fentanyl overdose by administering the antidote known as naloxone, which is marketed under the brand name Narcan. This medication is also used to treat other opioid overdoses. According to the findings of the study, one dosage of naloxone was insufficient in 83 percent of the situations in which it was employed.